U.S. doctors online nowAsk doctors free
OH
A 27-year-old female asked:

my hubby is having some very bad heartburn after a bout with the stomach flu, he has tried tums and zantac, (ranitidine) nothing is working. what else can we do?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Try omeprazole: He can try a stronger acg suppressor likw omeparazole 20 mgm available over the counter or brand name zegrid once a day, till his symptoms have resolved, and avoid very fatty meals, citrus fruit juices, tomatoes, mint, alcohol, and too much caffeine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

Is my childs coughing related to heart burn? He does not have any breathing problems

2 doctor answers2 doctors weighed in
Dr. Scott Katz
Pediatrics 26 years experience
Possibly: Coughing is a symptom and not a condition, therefore there are many possible causes. Heart burn (also known as gastroesophageal reflux disease or gerd) is a possible cause, especially if there are no breathing problems. Other causes include upper respiratory infections, allergies and asthma. Mild asthma can present as a cough without respiratory distress.
A 39-year-old member asked:

How do you relieve stomach pain when you are on coumadin (warfarin)?

2 doctor answers3 doctors weighed in
Dr. Vasu Brown
Integrative Medicine 34 years experience
Bromelain: Bromelain will relieve stomach pain but will thin blood so monitor and reduce Coumadin (warfarin) by your pcp.
A 21-year-old male asked:

I get a stabing pain in my anus from time to time, and when I poop a terd stays in there ocasionally and I wipe for about 13 minutes, and somtimes my belly button fells wierd, also notice random stabbing pains when I urinate?

2 doctor answers3 doctors weighed in
Dr. Eric Kaplan
Colon and Rectal Surgery 42 years experience
Too many : Nonspecific issues to give you an answer, so i would suggest you discuss each of these with your primary care doctor. They do not seem to be related to each other.
United Kingdom
A 44-year-old female asked:

Newly diagnosed with ulcerative colitis. Is it normal to have stomach and back pain all day every day ?

2 doctor answers2 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Unusual : See your doctor need examination for uc complications. Having : stomach and backpain all day every day' is unusual, may not be due to your uc. Your stomach problem may be due to your new medication, and in addition you may have back problem.
A 38-year-old member asked:

Took cipro (ciprofloxacin) for my bladder infection now I have belly pain?

1 doctor answer4 doctors weighed in
Dr. Julia Stanford
Internal Medicine and Pediatrics 23 years experience
Unclear: Could be side effect of using the Cipro (ciprofloxacin) or may be that bladder infection not fully treated. Follow up with your md.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 16, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.